# SDR USAA920081272

- Difficulty date: June 12, 2008
- Submitted: July 25, 2008
- Operation: Air carrier
- Aircraft: N531AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24478
- Aircraft time: 57,077 hours, 35,123 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 652072354
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - RON - MAJOR REPAIR - A .75" INCH CRACK AT FORWARD CARGO DOOR AFT FRAME AT BS 495 S24R.  REPAIRED FORWARD CARGO DOOR AFT FRAME AT BS 495 S24R IAW EA 111206.  (S)
